Alert archive / Puerto Rico / Small Craft Advisories in 2016

Small Craft Advisory 14, NWS JSJ

April 7, 2016

NWS JSJ issued this small craft advisory at Apr 7, 2016, 8:31 PM CDT. It took effect at Apr 8, 2016, 1:00 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2016, 8:31 PM CDT (01:31 UTC)
In effect from
Apr 8, 2016, 1:00 AM CDT
Expired
Apr 9, 2016, 3:54 AM CDT
In force
27 hr
Issued by
NWS JSJ

The text

As transmitted.

304 
WHCA72 TJSJ 080131
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
931 PM AST THU APR 7 2016

...NORTH SWELL WILL REACH THE LOCAL ATLANTIC WATERS DURING THE
OVERNIGHT HOURS...

AMZ710-080945-
/O.NEW.TJSJ.SC.Y.0014.160408T0600Z-160409T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
931 PM AST THU APR 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM AST FRIDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
336 
WHCA72 TJSJ 080806
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
406 AM AST FRI APR 8 2016

...NORTH SWELL WILL REACH THE LOCAL ATLANTIC WATERS THIS MORNING...

AMZ722-741-081615-
/O.EXB.TJSJ.SC.Y.0014.160408T0806Z-160409T1800Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
406 AM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM AST SATURDAY. 

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ742-081615-
/O.EXB.TJSJ.SC.Y.0014.160408T0806Z-160409T0600Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
406 AM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM AST SATURDAY. 

* WINDS...5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ712-081615-
/O.EXB.TJSJ.SC.Y.0014.160408T0806Z-160410T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
406 AM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM AST SATURDAY. 

* WINDS...10 TO 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ715-081615-
/O.EXB.TJSJ.SC.Y.0014.160408T0806Z-160409T1000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
406 AM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM AST SATURDAY. 

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ710-081615-
/O.EXT.TJSJ.SC.Y.0014.000000T0000Z-160409T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
406 AM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST SATURDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 8 TO 10 FEET WITH OCCASIONAL SEAS UP TO 11 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
597 
WHCA72 TJSJ 081424
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1024 AM AST FRI APR 8 2016

...NORTH SWELL WILL REACH THE LOCAL ATLANTIC WATERS TODAY...

AMZ710-722-741-082230-
/O.CON.TJSJ.SC.Y.0014.000000T0000Z-160409T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
1024 AM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
SATURDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ742-082230-
/O.CON.TJSJ.SC.Y.0014.000000T0000Z-160409T0600Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1024 AM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
SATURDAY...

* WINDS...5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ712-082230-
/O.CON.TJSJ.SC.Y.0014.000000T0000Z-160410T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1024 AM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST
SATURDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ715-082230-
/O.CON.TJSJ.SC.Y.0014.000000T0000Z-160409T1000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
1024 AM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
SATURDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
007 
WHCA72 TJSJ 082033
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
433 PM AST FRI APR 8 2016

...NORTH SWELL IS AFFECTING THE LOCAL ATLANTIC WATERS...

AMZ710-722-741-090445-
/O.CON.TJSJ.SC.Y.0014.000000T0000Z-160409T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
433 PM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST SATURDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ742-090445-
/O.CON.TJSJ.SC.Y.0014.000000T0000Z-160409T0600Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
433 PM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
SATURDAY...

* WINDS...5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ712-090445-
/O.CON.TJSJ.SC.Y.0014.000000T0000Z-160410T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
433 PM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST
SATURDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ715-090445-
/O.CON.TJSJ.SC.Y.0014.000000T0000Z-160409T1000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
433 PM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
SATURDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
445 
WHCA72 TJSJ 090114
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
914 PM AST FRI APR 8 2016

NORTHERLY SWELL PEAKED EARLY TODAY...BUT IT WILL SUBSIDE SLOWLY 
THROUGH OVERNIGHT HOURS.

AMZ722-741-090215-
/O.CAN.TJSJ.SC.Y.0014.000000T0000Z-160409T1800Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
914 PM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

AMZ742-090215-
/O.CAN.TJSJ.SC.Y.0014.000000T0000Z-160409T0600Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
914 PM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

AMZ712-090215-
/O.CAN.TJSJ.SC.Y.0014.000000T0000Z-160410T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
914 PM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

AMZ715-090215-
/O.CAN.TJSJ.SC.Y.0014.000000T0000Z-160409T1000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
914 PM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

AMZ710-090900-
/O.EXT.TJSJ.SC.Y.0014.000000T0000Z-160409T0900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
914 PM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM AST SATURDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
721 
WHCA72 TJSJ 090115
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
915 PM AST FRI APR 8 2016

NORTHERLY SWELL PEAKED EARLY TODAY...BUT IT WILL SUBSIDE SLOWLY
THROUGH OVERNIGHT HOURS.

AMZ710-090900-
/O.CON.TJSJ.SC.Y.0014.000000T0000Z-160409T0900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
915 PM AST FRI APR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST
SATURDAY...

* WINDS...10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
496 
WHCA72 TJSJ 090854
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
454 AM AST SAT APR 9 2016

...MARINE CONDITIONS ARE EXPECTED BELOW THE SMALL CRAFT
CRITERIA...AS A RESULT THE SMALL CRAFT ADVISORY HAS BEEN
CANCELED....

AMZ710-091000-
/O.CAN.TJSJ.SC.Y.0014.000000T0000Z-160409T0900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
454 AM AST SAT APR 9 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 12:46 PM CDT, 7 hours 45 minutes earlier.

Area forecast discussion, Apr 7, 12:46 PM CDT, 7 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
146 PM AST THU APR 7 2016

.SYNOPSIS...SURFACE HIGH PRESSURE ACROSS THE NORTH CENTRAL
ATLANTIC IS EXPECTED TO DOMINATE FOR THE NEXT SEVERAL
DAYS...KEEPING US UNDER A LIGHT TO MODERATE TRADE WIND FLOW. ZONAL
FLOW IN THE UPPER LEVELS EXPECTED TO CONTINUE ALSO FOR THE NEXT
SEVERAL DAYS. THEN ON MONDAY A WEAK UPPER TROUGH WITH A MODERATE
JET APPROACHES THE LOCAL AREA UNTIL WEDNESDAY. A TYPICAL PATTERN
OF ISOLATED TO SCATTERED PASSING SHOWERS IN THE MORNING AND
OVERNIGHT HOURS WITH AFTERNOON CONVECTION DUE TO LOCAL EFFECTS IS
EXPECTED FOR THE NEXT SEVERAL DAYS.

&&

.DISCUSSION...THE OVERALL SETUP FOR TODAY GAVE WAY TO THE EXPECTED
WEATHER CONDITIONS OF PASSING SHOWERS IN THE MORNING THEN
AFTERNOON CONVECTION IN AREAS OF SEA BREEZE CONVERGENCE AS WELL AS
DOWNSTREAM FROM EL YUNQUE...AFFECTING THE SAN JUAN AREA. THE USVI
OBSERVED LITTLE TO NO RAIN BUT SOME SHOWERS COULD STREAM OFF THE
ISLANDS LATER IN THE AFTERNOON.

THESE SHOWERS WERE DUE TO THE COMBINATION OF DIURNAL HEATING AND
THE LOCAL EFFECTS. NO THUNDERSTORMS WERE OBSERVED AND THEY ARE NOT
EXPECTED AS THE UPPER LEVELS ARE NOT REALLY SUPPORTIVE FOR
THUNDERSTORM DEVELOPMENT. IF BY CHANCE A THUNDERSTORMS WERE TO
DEVELOP LATER IN THE AFTERNOON IT WOULD BE VERY SHORT LIVED...BUT
AGAIN THEY ARE NOT EXPECTED. HAVING SAID THAT...THE AVAILABLE
MOISTURE IS ENOUGH TO CAUSE SOME GOOD SHOWERS...WHICH COULD LAST
THROUGH THE AFTERNOON ACROSS WESTERN PR IN PARTICULAR.

THE NEXT FEW DAYS LOOK RATHER SIMILAR TO WHAT HAPPENED TODAY.
EASTERLY WINDS WILL PREVAIL FOR THE NEXT FEW DAYS WHICH WOULD THEN
PUSH THE AFTERNOON CONVECTION TO THE WESTERN SECTIONS OF PR WITH
STREAMERS FROM EL YUNQUE POSSIBLY AFFECTING PORTIONS OF THE SAN
JUAN AREA AND SOME STREAMING OFF THE USVI...CAUSING RAINFALL
ACROSS THE WESTERN SECTIONS OF THE ISLANDS.

NO REAL CHANGE IN PATTERN IS EXPECTED UNTIL MONDAY WHEN A WEAK
UPPER TROUGH APPROACHES THE LOCAL AREA...CAUSING SLIGHTLY MORE
INSTABILITY AND THEREFORE THE CHANCE OF SHOWERS AND ISOLATED
THUNDERSTORMS. THEN FOR MID TO LATE NEXT WEEK...MOISTURE LOOKS
LIKE IT WILL DECREASE AS A SURFACE LOW DEVELOPS TO THE NORTH OF
THE AREA BUT THE MOISTURE STAYS TO OUR EAST AND NORTH BECAUSE WE
ARE IN THE LOCATION OF THE LOW PRESSURE THAT WOULD BE AFFECTED BY
THE NORTHERLY WINDS.

&&

.AVIATION...SHRA WILL CONTINUE OVER THE WESTERN INTERIOR AND
NORTHERN COASTAL AREAS OF PR...IMPACTING MAINLY THE FLYING AREA OF
TJBQ/TJMZ/TJSJ AT LEAST UNTIL 22Z-23Z. SCT-BKN AND OCCASIONAL OVC
LAYERS BTW FL030-FL070 LIKELY THRU EARLY EVENING. MAX TOPS SO FAR
NEAR TJBQ AROUND FL200. -TSRA COULD STILL DEVELOP BY MID AFTERNOON
NEAR TJBQ/TJMZ. REGARDLESS...+SHRA/SHRA OVER W INTERIOR CAN CREATE
MVFR CONDS. LOW LEVEL E-ESE WINDS WILL CONTINUE AROUND 10-15 KNOTS
WITH SEA BREEZE VARIATIONS ACROSS NRN/WESTERN PR TERMINALS THRU 21Z.
MAINLY VFR ELSEWHERE.

&&

.MARINE...SEAS WILL BE GENERALLY 2 TO 5 FEET ACROSS THE LOCAL
WATERS TODAY AND TONIGHT...BRIEFLY INCREASING TO 6 FEET ON FRIDAY
THEN UP TO 5 FEET ONCE AGAIN ON SATURDAY AND FOR THE NEXT FEW
DAYS. THERE IS A MODERATE RISK OF RIP CURRENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  75  89  75  88 /  30  30  20  20
STT  76  86  75  86 /  30  20  30  10

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
AM...NONE.
&&

13/25
Hazardous weather outlook, Apr 7, 6:24 AM CDT, 14 hours 7 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
633 AM AST JUEVES 7 DE ABRIL DE 2016

AMZ710>745-PRZ001>013-080615-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE-
NORTE CENTRAL-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE-
INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS COSTERAS Y LEJOS DE LA COSTA DEL ATLANTICO Y DEL CARIBE-
633 AM AST JUEVES 7 DE ABRIL DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA
PUERTO RICO Y LAS ISLAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIA
FUERTE Y PERIODOS BREVES DE RAFAGAS DE VIENTO ESTA TARDE A TRAVES
DEL INTERIOR Y OESTE DE PUERTO RICO.

.OLEAJE...SE ESPERA OLEAJE DE HASTA 6 PIES A TRAVES DE LAS AGUAS MAR
AFUERA DEL ATLANTICO ESTA NOCHE.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LAS COSTAS DEL NORTE DE PUERTO RICO.

.DIAS DOS HASTA SIETE...VIERNES A MIERCOLES

SE ANTICIPA QUE EL RIESGO DE CORRIENTES SUBMARINAS AUMENTE TEMPRANO
EL VIERNES A LO LARGO DE LAS PLAYAS DEL NORTE DE PUERTO RICO.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

AMZ715-725-VIZ001-002-080615-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ-
AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE-
633 AM AST JUEVES 7 DE ABRIL DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA
LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS ADYACENTES COSTERAS.

.DIA UNO...HOY Y ESTA NOCHE

.OLEAJE...SE ESPERA OLEAJE DE HASTA 6 PIES A TRAVES DE LAS AGUAS
MAR AFUERA DEL ATLANTICO ESTA NOCHE.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LAS PLAYAS DEL NORTE Y ESTE DE SANTA CRUZ.

.DIAS DOS HASTA SIETE...VIERNES A MIERCOLES

UN RIESGO MODERADO DE CORRIENTES SUBMARINAS SE ESPERA CONTINUE
DURANTE LOS PROXIMOS DIAS.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:06 AM CDTRip Current StatementJSJ48 hr
Apr 8, 3:06 AM CDTHigh Surf AdvisoryJSJ17 hr

Nearby

Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.